p-adic cycles
Publications Mathématiques de l'IHÉS, Volume 37 (1969), p. 27-115
@article{PMIHES_1969__37__27_0,
     author = {Dwork, Bernard M.},
     title = {$p$-adic cycles},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {37},
     year = {1969},
     pages = {27-115},
     zbl = {0284.14008},
     mrnumber = {45 \#3415},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1969__37__27_0}
}
Dwork, Bernard. $p$-adic cycles. Publications Mathématiques de l'IHÉS, Volume 37 (1969) pp. 27-115. http://www.numdam.org/item/PMIHES_1969__37__27_0/

[1] B. Dwork, Norm residue symbol in local number fields, Abh. Math. Sem. Univ. Hamburg, 22 (1958), pp. 180-190. | MR 20 #4541 | Zbl 0083.26001

[2] B. Dwork, On the zeta function of a hypersurface, Publ. Math. I.H.E.S., 12 (1962), pp. 5-68. | Numdam | MR 28 #3039 | Zbl 0173.48601

[3] B. Dwork, A deformation theory for the zeta function of a hypersurface, Proc. Int. Cong. Math., Stockholm, 1962. | Zbl 0196.53302

[4] B. Dwork, On the zeta function of a hypersurface, II, Annals of Math., 80 (1964), pp. 227-299. | MR 32 #5654 | Zbl 0173.48601

[5] P. Griffiths, Periods of integrals of an algebraic manifold, Notes, Univ. of Calif., Berkeley, 1966.

[6] P. Griffiths, On the period matrices and monodromy of homology in families of algebraic varieties, Publ. Math. I.H.E.S. (to appear).

[7] W. Hodge, Theory and applications of harmonic integrals, Cambridge, 1952. | MR 14,500b | Zbl 0048.15702

[8] N. Katz, On the differential equations satisfied by period matrices, Publ. Math. I.H.E.S., 35 (1968), pp. 71-106. | Numdam | MR 39 #4168 | Zbl 0159.22502

[9] M. Krasner, Prolongement analytique uniforme et multiforme dans les corps valués complets, Colloque Int. C.N.R.S., n° 143, Paris, 1966. | MR 34 #4246 | Zbl 0139.26202

[10] S. Lang and A. Weil, Number of points of varieties in finite fields, Amer. J. Math., 76 (1954), pp. 819-827. | MR 16,398d | Zbl 0058.27202

[11] J. Manin, The Hasse-Witt matrix of an algebraic curve, Amer. Math. Soc. Translations, ser. 2, 45 (1965). | Zbl 0148.28002

[12] D. Reich, A p-adic fixed point formula, Amer. J. Math. (to appear). | Zbl 0213.47502

[13] S. Shatz, The cohomology of certain elliptic curves over local and quasi-local fields, Ill. J. Math., 11 (1967). | MR 35 #6683 | Zbl 0146.42301

[14] H. Weber, Lehrbuch der algebra, vol. III, Chelsea Publ. Co., N. Y.

[15] A. Grothendieck, Theorèmes de dualité pour les faisceaux algébriques cohérents, Sem. Bourbaki, n° 149 (1957). | Numdam

[16] B. Dwork, On the rationality of the zeta function, Amer. J. Math., 82 (1960), pp. 631-648. | MR 25 #3914 | Zbl 0173.48501

[17] B. Dwork, A deformation theory for singular hypersurfaces, Proc. Int. Colloq. Alg. Geom., Tata Inst. Fund Res. Bombay, 1968. | Zbl 0218.14014

[18] G. Washnitzer, Some properties of formal schemes, Notes, Princeton Univ., 1963-1964.

[19] J.-P. Serre, Abelian l-adic representations and elliptic curves, W. A. Benjamin, Inc., New York, 1968. | MR 41 #8422 | Zbl 0186.25701

[20] D. N. Clark, A note on the p-adic convergence of solutions of linear differential equations, Proc. Amer. Math. Soc., 17 (1966), pp. 262-269. | MR 32 #4350 | Zbl 0147.31101

[21] R. Fricke, Die Elliptischen Funktionen und ihre Anwendungen, vol. II, Leipzig, 1922. | JFM 48.0432.01